# SDR ASAA2017101822237

- Difficulty date: October 18, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 8,368 hours, 2,802 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Faulted
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK, AND ENG START, BOTH PACK LIGHTS ILLUMINATED DURING RECALL,   WENT OUT WITH MASTER CAUTION RESET.  ACFT GROUNDED.  BOTH AUTO TEMP CONTROLLERS LOGGED RAM AIR SENSOR INLET/EXIT FAULT, ACCOMPLISHED AUTO PACK TEMP CONTROLLER BITE PROCEDURES IAW FIM 21-62-00-810-801, AND FAULT RESET, NO EXISTING FAULT.   ALL OPS CHECKED GOOD, NO HISTORY 30 DAYS.
